Hi Braddo, glad you found us. It sounds like you have been battling . We all have different conditions here, but cp is something we have all had experience with, so there is a wealth of experience to be shared.
I have just had to resort to taking a Valium myself in an attempt to stop the calf spasms that are plaguing me and piling on top of my nerve pain from the shingles almost. 12 months ago. I don't Take it very often but I am in desperate need of some sleep before my split shift tomorrow.. It is a hard learning curve to come to the realization that we need medication, but I know for myself that I if I hadn't , I would probably not be here . The benefits of getting on a good pain relief regime is priceless , and far ouweigh the negatives .
I have only been a member for a short time here, but the advice and support given is a great tool in dealing with our cp.
Good luck with your pain management , and remember we are all here to support and listen to our members , through the good times and the bad
Braddo, I know when my back is spasm one thing I find helps is to lay in a bath tub in hot water that no one else will join me in (but that another story lol) add Epsom salts. Like it not always the answer but sometime the heat is enough to take mind of so your body can reset and if it real bad when I can't get down the bath tub or scared of falling I go and lay on my electric blanket. I know it not the be all and the end all but sometime we just need to find a new focus I know it hard I do. Well it sometimes works for me.
Have just come across a herbal cream called Zen which I found in the chemist. Have been getting relief from the crampy spasms in my calves , so thought I would share it in case it can help others. And the smell on my hands after applying it is good for clearing the nasal passages too so I found.
Deep heat is a no no for me so this has been a great find
Can you please give some more details about this cream. Is it just called Zen or is it arthri-zen? I'm having trouble finding it on the internet. Does it say who it's made or distributed by?
My legs have been like yours ever since first taking Lyrica in 2011 and I only got up to 75mg! Had to stop the Lyrica cos legs ended up getting so bad, but still have the problem remaining today. I use a variety of creams to rub into them so would like to give the one you've found a try. Sounds like it's really helping you.